Have kidney stone. Undergoing treatment for migraine and neck pain. Does Potrate syrup have side effects? - Online Doctor Chats
How can I help you?
For Kidney stone Doc has told me take POTRATE syrup 2 times a day
Is it safe cause he cautioned me that it can cause gas
Yes. It is safe to have Potrate.
there is no alternate he said except to drink lot of water and the stone should i deally get removed by itself
and paralley i can have Migraine mediciene - DIVAA OD 500
Yes, you can have the medicines together, as it does not interact with each other.
as in it can cause liver damage?
So should I ask doc to change the mediciene
Liver damage is one of its Side effects.
But that occurs if it is taken in alarge dose
what is large dose
i have to take these mediciene for 4 months will that be classified as Liver damage
sorry large dose
More than 60mg/kg/day, is said to be a large dose for Divaa- OD
May I know your weight?
So, if you are taking more than 4gms per day, then it becomes a large dose.
i will be taking 500 gms per day
so that should be fine
So it is not going to cause any problem as such.
but should i go for some test
You can have your liver function tests done once in a month, to check if there is any damage.
i am eally worried
what is that test called as
Please don't worry. Usually it does not cause any harm as the safety margin is high.
You can continue the medicines regularly.
and the Kidney stone
how long does it take to remove from the body
You just have to tell the lab to do liver function tests, and they will do the whole set.
It is not right to tell a particular time limit for the stone to get removed. But otherwise it usually goes off within 1-2 weeks.
Since it is small, it is not needed to be surgically removed.
Doc has prescribed me to take syrup for 3 months
You have to have a lot of water and keep yourselves well hydrated.
So can i stop that after a month
Urologist dont seem to be insisting to much
Yes. The syrup is given to keep your urine in alkaline state.
You can stop the syrup after one month. I do not think there should be any issue with that.
But then, keep yourselves well hydrated everytime.
Ok so ideally there should not be any issue with the medi i am taking
I will ensure lot of fluid intake.
Small factors which you can keep noted.
1. Avoid holding urine for long time.
2. Take plenty of fluids.
3. Visit a doctor if you have any pain or burning while passing urine.
These will help you to prevent stone formation in the kidneys.
yes.. I will definately take care
I am sure you will be doing well with the medications.
Thanks.. Hope so
There is nothing to worry with your present prescription.
Hope I have answered your queries.
Thanks so much
Do you have any other queries?
Not as of now
Thanks for consulting me.
You can let us know if you have any concerns , anytime.
Sure Doctor. Thanks
We are here for you.
Have a nice day
You too have a nice day.
Bye for now.
Related questions you may be interested in
Recent questions on
People also viewed
- Kidney stones and tailbone pain
- Stent after ureteroscopy
- Kidney stones and side effects of the treatment
- I get dizzy really easily
- Kidney stones calf pain
- Nausea after passing kidney stone
- Kidney pain after pyelonephritis
- I got a neck strain and now a vein is sticking out
- I fell three months ago and twisted my right knee and im hav
- Coping with kidney stone pain
- Hypothyroidism and pcos natural treatment
- Pain in armpit kidney stones
- Fistula pain after dialysis
- I get a really bad headache everytime sit up
- Recovery after kidney biopsy